# SDR SWIA20231023

- Difficulty date: October 23, 2023
- Submitted: October 24, 2023
- Operation: Air carrier
- Aircraft: N914EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7752
- Aircraft time: 38,962 hours, 38,578 cycles
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Warning Message
- Location: Unknown
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

REPEAT L 10TH DUCT WARNING MESSAGE ON CLIMB OUT. PLEASE REVIEW HISTORY AND T/S NEXT OVERNIGHTMCI TYPE: TROUBLESHOOTING PRIORITY 1  (FLIGHT 5452 FILED CLOSED)OCT 24, 2023  STATION: RDD--REMOVED AND REPLACED HEATING ELEMENT SENSOR AT  A17WK PER CRJ-200 AMM 36-21-00 AND OPS CHECK GOOD AND INSPECTED LEFT 10TH STAGE BLEED LOOPS AND FOUND LOOPS TO BE TOUGHING/RUBBING EACH OTHER AT SEVERAL PLACE, REPOSITION LOOPS AS NEEDED AND PERFORMED OPERATIONAL TEST OF BLEED-AIR TEST PER CRJ-200 AMM 36-21-10-710-801 AND OPS CHECK GOOD. PERFORMED GVI  INSPECTION OF 10TH STAGE BLEED-AIR DUCTING  PER CRJ-200 AMM 36-11-31-210-801 AND NO LEAKS NOTED.  PERFORMED  ENGINE RUN CHECK PER CRJ-200 AMM 71-00-00 AND OPS CHECK GOOD. A/C OK TO CONTINUE SERVICE
